I am taking 150mg xr of Wellbutrin everyday and now my psych just added in Vyvanse 10mg (Super low dose?). My questions are: he said I we will probably increase the vyvanse next week, but won't need to too much because the Wellbutrin tends to give it a kick in the butt to begin with. 2nd- I'm experience a lot of sweating, getting very overheated, dialated pupils, nausea, and my legs are a little shaky. Are those symptoms all normal? and will they go away as I take it more?
Wellbutrin and Vyvanse side effects and how they "get along" together?
- 8 Aug 2018 by EG132
- 16 September 2018 (9 weeks ago)
- adderall, adderall xr, vyvanse, wellbutrin, depression, anxiety, obsessive compulsive disorder, attention-deficit hyperactivity disorder (adhd), side effect, dosage
Out of all the ADD meds I chose Vyvanse. I have seen many questions about people who are put on Wellbutrin for depression/ADD. I can’t say really much about Wellbutrin-it didn’t agree with me. I had those side effects Just on Wellbutrin. I have been on antidepressants with stimulants. Many doctors are actually prescribing Vyvanse to help with their depression... Pretty much increased sweating & possibly tremor that is already a side effect- both raise your heart rate/BP- Vyvanse is usually only about 3point higher. I have tachycardia & I can handle Vyvanse- it’s the only long lasting ADHD med that doesn’t give me panic attacks...
I just reread your question- both have similar side effects. I would get overheated & all the symptoms you have just by taking Wellbutrin. It may trigger additional side effects taking them together. Some people start to calm once they have taken the Vyvanse for a week or so. Drink lots of fluids & keep and eye on you heart rate. Call your doctor/pharmacy and talk about what you’re experiencing if it becomes to bothersome.
Don’t over exert yourself -
I hope that the side effects subside for you.
I haven’t had side effects with Vyvanse by itself. I have when, I have taken them with antidepressants.
I hope you feel better!
I think that the Vyvanse is not the issue because of the low dose.
Vyvanse is a stimulant medication as well as the Wellbutrin.
One is a CNS stimulant that science has discovered that it also helps with depression in ADHD patients.
The other one is an antideppressant ( wellbutrin ) that also has very strong stimulant effects.
A lot of people have little or no problems at all taking meds. like Vyvanse but the opposite happens with Wellbutrin.
Some people, like myself can not tolerate Wellbutrin no matter how much time you wait for side effects to go away. In my case they never went away not even at the low dose of 150mg.XL.
Based on my own experience, Wellbutrin made me extremely irritable, short tempered, very anxious and nervous, very negative and confused.
If you want to give time to Wellbutrin to work and overcome the jiittery side effects, you are welcomed to do so.
Some people do great with Wellbutrin.
Remember that we all react differently to medications.
I give you my advice based on my history of 35 years as a psichiatric patient and have tried all.
I encourage you to keep on working with your doctor and you will find the perfect treatment and medications to suit your needs.
Posting on support groups forums is very helpful.
It is a type of therapy in a good way.
* Do some research on your meds. and stay informed so you can discuss any doubts with your doctor.
X: The content of what I posted is based on my own experiences and knowledge and it is NOT inended to be taken as Medical Advise.
- Adderall Drug Information
- Adderall XR Drug Information
- Vyvanse Drug Information
- Wellbutrin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2012 • 4 answers
Updated 17 Jun 2014 • 1 answer
Updated 13 Aug 2015 • 3 answers
I have noticed since I've been on amphetamines for my attention deficit disorder that I have become?
Updated 12 Mar 2015 • 1 answer
Updated 5 Jul 2017 • 1 answer